VOL. 25 · NO. 2 | December 2002
 
VIEW ALL ABSTRACTS +
Articles
Nobuhiro TERAI
Tokyo J. Math. 25 (2), 209-220, (December 2002) DOI: 10.3836/tjm/1244208849
Hisatoshi YUASA
Tokyo J. Math. 25 (2), 221-240, (December 2002) DOI: 10.3836/tjm/1244208850
Kazufumi ETO
Tokyo J. Math. 25 (2), 241-245, (December 2002) DOI: 10.3836/tjm/1244208851
No abstract available
Mayumi KAWACHI
Tokyo J. Math. 25 (2), 247-259, (December 2002) DOI: 10.3836/tjm/1244208852
No abstract available
Takumi YAMADA
Tokyo J. Math. 25 (2), 261-283, (December 2002) DOI: 10.3836/tjm/1244208853
No abstract available
Reiji KONNO
Tokyo J. Math. 25 (2), 285-294, (December 2002) DOI: 10.3836/tjm/1244208854
Makoto SAKAKI
Tokyo J. Math. 25 (2), 295-306, (December 2002) DOI: 10.3836/tjm/1244208855
Hiroshi FUJITA, Hiroko MORIMOTO
Tokyo J. Math. 25 (2), 307-321, (December 2002) DOI: 10.3836/tjm/1244208856
KEYWORDS: 35Q30, 76D03, 76D05
Kazuo WATANABE
Tokyo J. Math. 25 (2), 323-334, (December 2002) DOI: 10.3836/tjm/1244208857
No abstract available
Noritsugu ENDO
Tokyo J. Math. 25 (2), 335-351, (December 2002) DOI: 10.3836/tjm/1244208858
No abstract available
Yusuf HARTONO, Cor KRAAIKAMP
Tokyo J. Math. 25 (2), 353-362, (December 2002) DOI: 10.3836/tjm/1244208859
KEYWORDS: 11A55, 11Y65
Yozo TAMURA, Hiroshi TANAKA
Tokyo J. Math. 25 (2), 363-380, (December 2002) DOI: 10.3836/tjm/1244208860
KEYWORDS: 60G51
No abstract available
Masanori SUWA
Tokyo J. Math. 25 (2), 381-398, (December 2002) DOI: 10.3836/tjm/1244208861
Mutsuo OKA, Duc Tai Pho
Tokyo J. Math. 25 (2), 399-433, (December 2002) DOI: 10.3836/tjm/1244208862
KEYWORDS: 14H10, 14H45, 32S05
Takuji ARAI
Tokyo J. Math. 25 (2), 435-452, (December 2002) DOI: 10.3836/tjm/1244208863
Megumi MIYAZAWA
Tokyo J. Math. 25 (2), 453-458, (December 2002) DOI: 10.3836/tjm/1244208864
KEYWORDS: 37E10, 54H20‎
Takeshi KUROSAWA, Iekata SHIOKAWA
Tokyo J. Math. 25 (2), 459-472, (December 2002) DOI: 10.3836/tjm/1244208865
KEYWORDS: 11J85, 11A63
Tatsuyoshi HAMADA
Tokyo J. Math. 25 (2), 473-483, (December 2002) DOI: 10.3836/tjm/1244208866
KEYWORDS: 53C40
Hiroshi GODA, Mikami HIRASAWA, Yuichi YAMADA
Tokyo J. Math. 25 (2), 485-491, (December 2002) DOI: 10.3836/tjm/1244208867
Shiro GOTO, Satoshi HARAIKAWA
Tokyo J. Math. 25 (2), 493-499, (December 2002) DOI: 10.3836/tjm/1244208868
KEYWORDS: 13A30, 13H10
No abstract available
Back to Top